# SDR AALA960551

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 4468
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON HAS CORROSION DAMAGE UNDER INTERCOSTAL , BELOW SIDE WALL SUPPORT STRUCTURE.  REMOVED AND REPLACED STRINGER, PER SRM 33-10-14, PG 201.  (M)
